Suicidal chloroquine poisoning: clinical course, autopsy findings, and chemical analysis.
Аннотация
Suicidal overdose of chloroquine is rare. We present a 14-year-old girl who was admitted to our Emergency Department after intentional ingestion of 7.5 g of chloroquine base followed by cardiac and respiratory arrest. Despite early mechanical ventilation, cardiac support, and treatment with high doses of diazepam, the patient died. Laboratory investigation indicated disseminated intravascular coagulation confirmed by petechial hemorrhages in the leptomeninges at autopsy, a finding that has not previously been described. Postmortem tissue analysis demonstrated early drug distribution to the medulla oblongata and cerebellum.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.